Newby

I was diagnosed with fibromialga last October my sleeping had got progressively worse so went to see my GP about six weeks ago he increased my daily dose of Nortriptoline which i have been on for years for migraines at first it worked but the last week I've been waking up in pain several times a night then lying awake for ages does this mean my tablets aren't working or is it just a set back . Feel like I'm getting more down in the dumps

Any advice would be much appreciated

Lynn

5 Replies

oldestnewest
  • Lynn-marie Welcome to this wonderful supportive site where you will find people who an understand what you are going through. I have had a life time if poor sleep but I have to admit that has got much worse since having fibro. Many other forum members had good sleep before fibro it might not mean your fibro is getting worse it is just that fibro symptoms are very changeable and we can get a particular symptoms for months only for that major symptom to disappear and another one take its place.

    If your sleep is being interrupted by pain it might just mean that you might need an additional pain killer on top of the antidepressant or your body has got used to that particular drug so you need to change it. You might also be going through a bit of a flare which does happen and you might find in a couple of weeks you start to sleep better. I find that putting a pillow between my knees at night helps my back pain and muscle aches. Others have found that an Epsom salt bath before going to bed helps and also a magnesium oil spray helps many. Do let us know how you get on with things.x

  • Hi Lynn-marie & welcome to our wonderful forum. I'm sure you will find it invaluable being able to share your experience with others who are going through the same or at different stages of their lives with fibromyalgia.

    I'm sorry you are having such bad migraine and suffering with waking in pain and not being able to sleep.

    I would advice you to give your doctor a call because if you are experiencing side effects from the Nortriptyline your gp will want to know so it can be monitored. It may take a while to feel the effects of the Ntpt.increase but if your symptoms have worsened since the increase, I would definitely report to your gp.

    Pls check the mother site fmauk.org where you will find lots of useful info & links on fibromyalgia. I look forward to chatting to you on the forum.

    Peace, luv n light

    Jan xx

    It's also a good idea to lock your post to the communtity & keep your info safe from the internet. Pls.follow this link for simple instructions

    healthunlocked.com/fibromya...

  • Thank you for your help in will definitely lock my posts xx

  • Hi Lynn-marie

    I sincerely hope that you are feeling as well as you possibly can be today? Welcome to the forum and it is wonderful to make your acquaintance.

    I am so genuinely sorry to read about your migraines, and as a lifelong sufferer of migraines I personally could not cope on just Nortriptyline. It may help to discuss a proper migraine treatment with your GP such as Sumatriptan?

    I want to sincerely wish you all the best of luck and please take care of yourself my friend.

    All my hopes and dreams for you

    Ken

  • Hi there Lynn-marie here's wishing you a warm welcome to the group. I hope you will be very happy here and make some wonderful new friends.

    Mo xx

You may also like...